9 doctors weighed in:

Can clonazepam cause nausea?

9 doctors weighed in
Dr. Pamela Pappas
Psychiatry
6 doctors agree

In brief: Very rarely

Very rarely, Clonazepam can cause nausea.
More likely this might happen if you're withdrawing from it. Clonazepam has also been used with some success in chemotherapy-induced nausea & vomiting. http://www.ncbi.nlm.nih.gov/pubmed/18751430.

In brief: Very rarely

Very rarely, Clonazepam can cause nausea.
More likely this might happen if you're withdrawing from it. Clonazepam has also been used with some success in chemotherapy-induced nausea & vomiting. http://www.ncbi.nlm.nih.gov/pubmed/18751430.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Dr. Hillel Naon
Pediatrics - Gastroenterology
1 doctor agrees

In brief: Yes, it may cause na

Please read the information that came from the pharmacy with your medicine.

In brief: Yes, it may cause na

Please read the information that came from the pharmacy with your medicine.
Dr. Hillel Naon
Dr. Hillel Naon
Thank
Dr. Oscar Novick
Pediatrics

In brief: Clonazepam

The drug which is an anticonvusant usually does not cause nausea.

In brief: Clonazepam

The drug which is an anticonvusant usually does not cause nausea.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Read more answers from doctors